# SDR ZZDA2010241

- Difficulty date: April 7, 2010
- Submitted: April 8, 2010
- Operation: Air carrier
- Aircraft: N983AT
- Make and model: Boeing 717-200
- Aircraft serial: 55052
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ONE EMERGENCY ESCAPE PATH WHITE LIGHT INOP ON AISLE SIDE OF SEAT 1D.  RELAMPED, OPS CHECK NORMAL.  REF MM 33-51.
